# SDR IPXA2025010867217

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 85,320 hours, 17,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREW ENTRY DOOR INTERMITTENT INOP. COMPLIED WITH AMM  52-11-02-830-027 AND 20-30-05. PLACARD REMOVED.
